# SDR ASAA1057314

- Difficulty date: February 1, 2010
- Submitted: February 6, 2010
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 10,549 hours, 3,349 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 3989083
- Part serial: 1755
- Condition: Faulted
- Location: Cabin Temp
- Part time: 53,883 hours, 29,206 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFT ZONE TEMP ANNUNC ILLUMINATED.  EXTINGUISHES WHEN MASTER CAUTION IS RESET.  CONFIRMED ZONE TRIM VALVE FAULT ON NR 1 PACK ZONE TEMP CTL REF MM 21-61-00.  REPLACED NR 1 ACAU REF MM 21-51-02.  OPS NORMAL REF SAME.  RE-ACCOMPLISHED PACK/ZONE TEMP CTL BITE TEST REF MM 21-61-00.  NO FAULTS LOGGED.  RAN PACKS FOR SEVERAL MINUTES WITH NO PROBLEMS.  CONFIRMED FIX.  ACAU P/N CONFIRMED WITH MAINT CTL SEAMC.  CLEARS MEL 21 36D.  PLAC 6704275 REMOVED.  SEAMC NOTIFIED.
